# SDR MALA976245

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIO, EMERGENCY OVERHEAD LIGHTS INOP AT 2A, 6C/D AND 8C/D.  MAINTENANCE RELAMPED.  ALL CHECKS GOOD.
